# SDR DXTA2024050711697

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000029
- Aircraft time: 4,223 hours, 2,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 4198M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WILL NOT WORK UNDER OWN POWER. THEY DO WORK WITH SHIPS POWER ON.  R & R BATTERY PACKS DUE TO INTERNAL FAILURE IAW AMM 33-50-05.
